Skip navigation

Moment decay rates of solutions of stochastic differential equations

Moment decay rates of solutions of stochastic differential equations

Liu, Kai and Chen, Anyue (2001) Moment decay rates of solutions of stochastic differential equations. Tohoku Mathematical Journal, 53 (1). pp. 81-93. ISSN 0040-8735

Full text not available from this repository.

Abstract

The objective of this paper is to investigate the p-ίh moment asymptotic stability decay rates for certain finite-dimensional Itό stochastic differential equations. Motivated
by some practical examples, the point of our analysis is a special consideration of general decay speeds, which contain as a special case the usual exponential or polynomial type one, to meet various situations. Sufficient conditions for stochastic differential equations (with variable delays or not) are obtained to ensure their asymptotic properties. Several examples are studied to illustrate our theory.

Item Type: Article
Additional Information: [1] Ref. 01/48
Uncontrolled Keywords: stochastic differential equations
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:00
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/568

Actions (login required)

View Item View Item